# SDR DALA2016042803398

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED SKIN BELOW PREVIOUS REPAIR.  SKIN BELOW PREVIOUS REPAIR WAS REPAIRED IAW SRM 57-03D, PAR. 11.
